# SDR P2EA99354

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FLOORBEAM WEB CORRODED AT BS 259.5, FROM WL 208.5 TO WL 206, BETWEEN LBL 13 INCH TO RBL 13 INCH.  DEFECT SIZE, LENGTH 16 INCHES, WIDTH 5 INCHES.  REPAIRED FLOORBEAM WEB AT BS 259.5 BETWEEN LBL 17 INCH AND RBL 14.5 INCH FROM WL 208.5 TO WL 193.  (M)
